Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Samples of Atripla ??
Dec 21, 2011

Doc: This may be a silly question but is there any way to get samples of Atripla while waiting for a 90-day mail order delivery of the drug. The reason I ask is (as I told you in an earlier msg) my CD4 went from 374 to 322 in a period from 11/16/11 to 12/09/11. Further, my CD4 lymph % went from 20% down to 17% for that same brief period. So, I am trying to start the med ASAP. My doc keeps telling me "there is no urgency" but I am concerned especially about the lymph % drop. It still may be 8-10 days from today (12/15/11) before I receive the meds by mail order. Thanks again for all your help. I was just diagnosed on 11/9/11 and this is all "new" to me. Ron

Response from Dr. McGowan

Hi Ron,

Sorry I just got to this message, so you should be about ready to get your meds. I agree with your doctor, these extra few days will not make a difference in the long-term. I am gald that you will be starting meds. Your viral load will start to decrease immediately and, as it goes down, your CD4 counts will start to recover as your body heals. Best of luck and have a Happy and Healthy New Year. Joe



Previous
Hi Dr Mc Gowan help me please and thanks Merry Christmas!!!
Next
Thanks for reply:CD4 now lower one month later

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement